# SDR N6WA20101111

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 13,046 hours, 9,357 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2CD CEILING EMERGENCY FLOOD LIGHT INOP.  DEFFERED 2ND CEILING LEVEL FLOOD LIGHT ON DMI NR15288 IAW MEL 33-51-01B.
